# SDR DALA2023080806485

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,545 hours, 40,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0664 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:000. CORRECTIVE ACTION: RESECURED DOOR 2L EMERGENCY LIGHT COVER IAW B757 AMM 33-51. CHK GOOD. (2905206)
